# SDR IXXA2022021106

- Difficulty date: February 2, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Plate
- Part number: 452T32605
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LC PANEL SUPPORT AT STA 1411 RBL 24 TO RBL 44 REQUIRES REMOVAL FOR REPLACEMENT CORROEDED
